So, Another day, the crapiness from yesterday prevailed today but not as bad.Im just so confused as to what is causing it. Im like 10 days off of the pristiq and i think im done with those symptoms. So now its either between the new AD- viibryd or Geodon(mood stabilizer) . I dont know which one b/c i started both at the same time- noooo my doctor advise me this would be a good idea, but you know me, gotta jump the gun. So im in a predicament. By my choice im stopping the Geodon, because he told me to start the viibryd first! Im hoping this is going to work out. I mean , besides the irritability, i feel a little more alive, want to do a few things here and there, etc.
Im still not sleeping right at all. Still backwards, but hey im not sleeping 24/7 which i went through a few weeks ago. I mean half the time im sleeping till like 2-4p in the afternoon and then im awake and i dont want to go to bed at a normal time. I want to just keep going, so i do. You know i really should just stop complaining about it, its my choice, its what im doing and im ok with it. So just shush it! I think its just strange to other people, so now i know! i wont tell anyone hahah. obviously when the boys go back to school, im really going to HAVE to get us all on the same schedule. Gotta get up early, and get shit done during the day, take care of afterschool stuff, dinner, homework etc and then ill go to bed by 11p. that should work. Its a long day but i can nap if i want- the problem with me and naps is that i over indulge. An hour would suffice but i sleep like 3-4 hrs and then get alllll screwed up. So yeah, ill start that when they go back. about a month to go.
What sucks is that i really want to vacuum but i think id wake everyone up. Ill just keep on with the organizing and straightening.
So i just looked up the half life of geodon is 7 hours. Well i took it 24 hours ago. So half was out 9am and then half of that at 4p, half of that at 11p, at 6 am will be half that and the last half at 1p. Kewl. Its just that it reaches steady state at 1-3 days and i took it for 7 so, well its ok, it should be gone by tomorrow! SO if im still irritable on the weekend, ill be beginning to think its the viibryd and ill be PISSED. Im having to take xanax during the day and i dont usually have to!! ok i may write in a bit.